Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 2 > No. 2


A comparison of Semi-analytical Methods for Solving Partial Integro-Differential Equations

PP: 143-150
Amal F. Soliman, M. S. El-Azab, Mohamed El-Gamel, A. M. A. EL-Sayed,
In this paper, we apply the Variational iteration method and homotopy perturbation method for solving linear and nonlinear partial integro-differential equation (PIDE). The efficiency and accuracy of the methods is vali-dated by its application to several distinct test problems which have exact solutions. The results of applying these methods show the simplicity and efficiency of these methods.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved